# SDR REXA200600070

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 13,751 hours, 12,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 319.70 FRAME TO FLOOR ATTACH CLIP.  REMOVED AND REPLACED CORRODED CLIP IAW STRUCTURAL REPAIR MANUAL(SRM) 51-42-06, SRM 51-42-10, SRM 51-42-20, AND REPAIR ENGINEERING ORDER (REO)601R-53-21-682.
